MathSciNet Relay Station
MathSciNet bibliographic data
MR2458060 (2009m:62306) 62N05 (60K10)
Liao, Ji Ding; Gong, Ri Zhao; Liu, Zai Ming; Zou, Jie Zhong The Gerber-Shiu discounted penalty function in the Poisson geometric risk model. (Chinese) Acta Math. Appl. Sin. 30 (2007), no. 6, 1076–1085.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement